# SDR FDEA201404290880

- Difficulty date: April 29, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 53,522 hours, 19,374 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: A5351055800400
- Part serial: FX0746
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NOTCH FLAP, CRACKED AT AFT CORNER.  REMOVED THE NOTCH FLAP ASSEMBLY IAW AMM 27-87-13-04.  FOUND FAIRING CRACKED & REMOVED FAIRING IAW AMM 27-87-13-04.  THE FASTENER HOLE TRANSFER DRILL TO NEW FAIRING PANEL, PN A5351036620000, IAW SRM 51-40-40.  ACCOMPLISHED THE WORK IAW EA 6-5720-T0307672.  TITLE WING SECONDARY WING STRUCTURE LT KRUEGER NOTCH FLAP ASSEMBLY CRACK, TEMPORARY REPAIR.  ADJUSTMENT & OPERATION CHECK OF THE SLAT KRUEGER & NOTCH FLAP IAW AMM 27- 80-00-03 & 27-87-13-04.  IAW GMM 6-2-100 REPAIR CLASSIFIED AS MAJOR.
